Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

AcneSufferer5

Member
  • Total Reviews

    0
  • Content Count

    19
  • Joined

  • Last visited

Community Reputation

2 Neutral

About AcneSufferer5

  • Rank
    New Member
  1. AcneSufferer5

    2Nd Round Of Accutane

    Hey everyone! I'm sad to say that I have to go back on Accutane. My first round of Accutane started last year in September and ended in January. So that was a total of 5 months and I was on 40 mg every second day, which i know was a low dosage. My skin cleared up amazingly and stayed like that until July. In the beginning of july, i got a million whiteheads on my forehead, which i thought was just due to sensitivity from threading my eyebrows. Later in the month I started getting more acne,
  2. AcneSufferer5

    Aaron's Accutane Journal

    I'm not a dude, but I have taken Accutane before. When I was on the medication, I was required to take a monthly blood test. They do this because they want to monitor your blood levels and make sure everything is normal within your body and that the Accutane isn't affecting your health. In regards to working out, my derm never said anything about not working out. So, if you really want to go ahead, but Accutane does make your joints dry, it makes your whole body dry, so working out may stres
  3. AcneSufferer5

    Help! Tazorac First Week :(

    I don't have too many breakouts surprisingly. Theres a cluster of whiteheads on my forehead, which will probably go away soon and I have one or two actives ones on my cheeks. What really annoys me is the leathery dry flaky skin that is everywhere. I'll wake up every morning and it will just be shedding everywhere :( The soonest term appointment i could get is sept. 3, so I'll just have to wait it out. Hopefully my skin will get better before school starts. Yeah I just switched moisturizers t
  4. Hey everyone So i was prescribed tazorac 0.05% gel a couple of weeks ago, but then I left for Toronto and I didn't want my skin breaking out while there, so I decided not to use tazorac while gone for 2 weeks. During those 2 weeks my skin got soooo bad There were whiteheads everywhere, my pores were huge, and my skin was dry from the flights. It was the worst combination of everything bad that could possibly happen to my skin. Anyway, I returned last wednesday and I started using the t
  5. AcneSufferer5

    Tazorac

    Hey guys! My derm just prescribed me 0.05% tazorac gel because of a return in acne 5 months after my first round of accutane. I just wanted to hear your opinions on it and if I should just go on a second round of accutane or use the tazorac? Btw my skin has been breaking out like crazy even on my forehead, where it never used to break out before. The pores are huge and my skin is oily.
  6. AcneSufferer5

    My Accutane Journey

    No I finished my round back in December and my skin cleared up beautifully within the first month of taking it. Not it is starting to get oily, my pores are huge, and I have several pimples.
  7. AcneSufferer5

    My Accutane Journey

    Ughhh I can't wait to get back onto Accutane!!!
  8. AcneSufferer5

    My Accutane Journey

    How much improvement have you seen in the one week?
  9. AcneSufferer5

    Acne Returning After Accutane

    I only weigh 90lbs and the derm did not want me to go on too high a dosage. Should I ask him for a higher dosage for my second round? I would. Usually people take accutane every day of the week and for 6 months. Yeah that's what I was thinking prior to taking Accutane. It just worked so well for me within the first month, that I didn't even consider the dosage the derm prescribed. My face is doing awful right now though and I can't wait to go back on the medication.
  10. AcneSufferer5

    Acne Returning After Accutane

    I only weigh 90lbs and the derm did not want me to go on too high a dosage. Should I ask him for a higher dosage for my second round?
  11. Hey guys! So, I took 40 mg of accutane 3 days a week for 5 months. I had no initial breakout and my skin cleared within the first three months. While I was on Accutane, I did not have any severe side effects. The only thing I can think of is dry skin, but even that wasn't too bad. I have been off of Accutane for a couple of months and my skin was perfectly clear up until now. Just this month my skin started getting so much more oilier and my pores have definitely increased significantl
  12. AcneSufferer5

    4Th Week Of Accutane

    Hey guys! So I am almost done my 4th week of accutane. My lips have become A LOT dryer and so has my nose. To fix the dry skin around my mouth which I mentioned on my other post I just started using a moisturiser by vichy. I only apply it around the dry areas because it does contain oil and I hav eoily skin, which is a big no no. My acne isnt much better. I still have pimples on my face quite frequently and when they come they are in clusters of 2-3 and they are a bit small, but cystic. Kin
  13. AcneSufferer5

    Accutane First Week

    Hey! I think my dosage is so low because I am 5'3" and only 90lbs and my acne is not severe, just persistent. I did want to take it more frequently, but whatever. Dosage won't change till next month. My skin might also be dry from the tactuo i use every night, which i should probably stop
  14. AcneSufferer5

    Accutane First Week

    Hey guys! I just wanted to post an update on Accutane. I just started taking the meds this week and I am super excited!!!! I am on a dose of 40 mg a day, which I only take on Monday, Wednesday, and Friday. So I have only taken 3 pills, but omg the dryness really kicks in. Almost immediately my face started to start flaking and peeling. I look like I'm 60 years old with all the dry skin. I tend to get dry areas around my mouth and nose and around my nose. With the Accutane, I have dry skin pretty
  15. AcneSufferer5

    Accutane & Thyroids

    Hey guys! So I just came back from my derm and apparently their was a fluctuation in my thyroids results from my blood tests. The one I took July 16 showed that my thyroid levels were normal (1.82), but the one i took yesterday showed that my thyroid levels had gone extremely up (5.83). My derm said it was very bizarre for my levels to have changed so rapidly, because normally any thyroid changes would occur over many years, not weeks. So he said it might have been a fluke by the blood lab.
×